Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Blood work done. Shingles shoulder, hip, gall bladder and hernia operation done. Diagnosed as anaemic. Any suggestion?

blood count going up snf down 8,5 ti 10.4 have has shingles shoulder opr and hip opr and gall blatter opr and herna opr and have diagonised as anemic.
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
You have had too many surgeries due to varying diseases.
The anemia may be related to blood loss during surgery, the pain medicines or the anemia of chronic illness.
You need to get anemia work up for this and review to a local physician for physical clinical examination.
shingles is a self limiting illness of viral origin. It needs local antiviral medicines.
It can result in significant neuropathic pain in some individuals in that case it needs complex pain relieving regimens for prolonged times.
The shingles may occur due to stress or poor immunity.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Wed, 13 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor